Поиск по сайту


   
Дополнительные параметры поиска

Результаты поиска ( Сортировать по релевантности | Отсортировано по дате )


Numeric solution of Volterra integral equations of the first kind with discontinuous kernels

Muftahov I., Tynda A., Sidorov D. Numeric solution of Volterra integral equations of the first kind with discontinuous kernels // Journal of Computational and Applied Mathematics. Vol.313. 2017. P.119-128. DOI: 10.1016/j.cam.2016.09.003 Numeric methods for solution of the weakly regular linear and nonlinear evolutionary (Volterra) integral equations of the first kind are proposed. The kernels of such equations have jump discontinuities along the continuous curves (endogenous delays) which start...

Теги: volterra integral equations , discontinuous kernels , direct quadrature method , regularization , evolving dynamical systems , midpoint quadrature , model , systems
Раздел: ИСЭМ СО РАН


Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник